# SDR A6WA202105127777

- Difficulty date: May 5, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 36,813 hours, 35,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Bs 654.5 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT AT FS 654.50+2.5" S26L+3.4"  ***AIRCRAFT REMOVED FROM SERVICE***  HAND DRESSED DENT AT FS 654.50+2.5" S26L+3.4" TO ORIGINAL CONTOUR, HFEC PERFORMED WITH NO INDICATIONS, REF ASAP EA# AWAC-CRJ253-01631 REV IR DATED 5/7/2021.
